# SDR SWAA2023041115673

- Difficulty date: March 13, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 51,201 hours, 30,730 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Angle
- Condition: Elongated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES (2 EA) FOUND AT RT VAPOR BARRIER UPPER ANGLE STA 663. RBL 22 AND RBL 47.<[01] C/W;[02] TASK C/W;[03] VERIFIED TASK C/W;[04] INSTALLED NEW ATTACHED UPPER ANGLE AT RIGHT VAPOR BARRIER STA 663. APPLIED SEALANT BMS 5-95 870C8. MIX TIME 2:00PM 3.16.2023; APPLICATION TIME 2:10PM 3.16.2023; SQUEEZE OUT TIME 10:00PM 3.19.2023. PARTIALLY INSTALLED 50% OF FASTENERS REF SRM 51-40-02-0G-0 AND DWG #111A1000. PENDING FASTENERS COMMON TO THE VAPOR BARRIER (VERTICAL FLANGE) INSTALLATION OF THE REST OF THE RT ANGLE FASTENERS (VERTICAL FLANGE) COMMON TO VAPOR BARRIER WEB TRANSFERRED TO CARD: TTG8Q00JDQM4.;[05] VERIFIED STEP 4
